Couldn't find what you looking for?

TRY OUR SEARCH!

Im 16 years old. I am on birth control ( ortho-cept 28day pack ) .After the first month is when i start having unprotected sex with the same partner. I have been on the pill for 4months and just recently after a 3 or 4 day period. I have been spotting lightly after my menstrual cycle, not alot i dont even have to wear a pad. I've been frequently urinating with some pressure during urination. Then i noticed i've been sleeping or tired a lot lately. I gave up my appetite almost a week or so ago because nothing seems to makes me want to eat it. My muscles seem very weak sometimes when im walking i cant walk in a straight line. At night or frequently during the day i feel like i have to vomit. Also i thought it was just my cycle , but i've been very irritated and moody. I have headaches, but i used to have migrains all the time , so im not sure if that is related. Please Help Me. I cant find the answer to these symptoms anywhere.

PS: i have not taken a hpt because i dont feel that thats what it is.

Loading...

I'm not sure, but it could be your body still trying to get use to the hormone dosage. I kid you not, it took my body 5 1/2 months to get back into the normal swing of things after I started my Yaz pills. What you're experiencing sounds a lot like what I went through. However, those are also some pregnancy signs. It might not hurt to take a home test to make sure.
Reply

Loading...

you might want to get some blood work done! i'm not sure if it's exactly what you're experiencing, but i had the some similar symptoms when i first started to use birth control. i felt exhausted all the time and never wanted to eat because i always felt JUST enough nausea to be turned off of food. i had my blood work checked and it turned out i was anemic! "soft" iron with a glass of orange juice or some form of vitamin C source seemed to cure it! (my gynecologist recommended the combination of the two because the vitamin C helps absorb the iron into your body)
Reply

Loading...

I am having the exact same symptoms, but I am 18. I have had three periods this month and have almost given up my appetite. I haven't been experiencing any nausea unless I eat something when I'm not hungry, of course. I just graduated form high school, so when dance team ended, I stopped working out. I have no energy to do anything so I'm not exercising at all... Even though I'm not eating much, I'm not loosing weight, I actually feel like I'm gaining weight. I haven't been to the gynecologist yet, but I am interested in getting birth control to treat my skin as well as limit my periods (since they're unpredictable and miserable).

If anyone knows anything about this, please let me know. Thanks.
Reply

Loading...

Did you ever find out what it was? I have the same problems right now.
Reply

Loading...

I have the exact problem,iv been on the pill for 3 years and the past couple times iv been bleeding after intercourse between periods and this whole week iv been sick none stop,I can't eat because the smell makes me sick and when I do eat I js bring it up.
I have a lot of headaches and cramping in the lower part of my stomache.
If any1 has experianced what I am please help x
Reply

Loading...

I have been having all of those same symptons, except I've been on the pill for about a year now. I started spotting a couple days ago and my period isn't supposed to start for another week. I have also been having headaches, loss of appetite or nauseaus. I was just on an antibiotic and had sex with a condom a couple times with my boyfriend and one of them unfortunately broke. Antibiotics cancel out birth control so, could I possibly be pregnant? All the syptoms sound like it but I'm just not sure.
Reply

Loading...

I am also 16 and having some of teh same symptoms. I've been on the pill since 6th grd to regulate my periods. It seemed to work; Until now. The pills worked wonderfully i knew when my period would come on down to the time. But my past 2 periods have been irregular. I had sharp stomach pains a week and a half b4 it was suppose o come on. The first one came on a day late and lasted 3days. My period this monthe came on a day early and lasted a day and a half. So its been frequent headaches, adominal pain, back pain, neck pain, and extremely short periods. Oh yeah and crazy mood swings!!!! Do you think it could be the pills?? I can't be pregnant... Me and my boyfriend has always used sum form of protection.... What's 4wrong with me???
Reply

Loading...

To the last girl, This sounds exactly like what i have been experiencing I sore two doctors; one said its nothing go away then the other diagnosed an infection in my overys and tubes I'm on 2 weeks worth of medication but now the tiredness has almost taken over me im having alot of difficulty with this as I feel really terrible when I wake and when I am awake all I want to do is sleep .... Hope u have all got yours sorted out and i hope mine does in time too :)
Reply

Loading...

Hy there Guys

I have the problem as well but not exactly as yours. Im not on a pill not even once in my life and now i had early periods and headaches, my stomach most of the time is boiling. So i wonder wether one can help me and my moods are so on and off. My Freinds are starting to complain and i eat once in a day but the food of my choice in that moment and if get late i wont eat at all.



Please help a Sister here.
Reply

Loading...

I'm going through the same thing but without b.c. Anyone know what's wrong?
Reply

Loading...

Did you find out what it was cause that's exactly what's happening to me right now. I'm 19 and have been on the pill for about 7 years for regulation of my period and through all that time this has never happened till now.
Reply

Loading...